Skip to content

Research at St Andrews

Torsion Units in Integral Group Ring of the Mattieu Simple Group M22

Research output: Contribution to journalArticle

Abstract

We investigate the possible character values of torsion units of the normalized unit group of the integral group ring of the Mathieu sporadic group M-22. We confirm the Kimmerle conjecture on prime graphs for this group and specify the partial augmentations for possible counterexamples to the stronger Zassenhaus conjecture.

Close

Details

Original languageEnglish
Pages (from-to)28-39
Number of pages12
JournalLMS Journal of Computation and Mathematics
Volume11
DOIs
StatePublished - 2008

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. HPC-GAP: engineering a 21st-century High-Performance Computer algebra system

    Behrends, R., Hammond, K., Janjic, V., Konovalov, A., Linton, S. A., Loidl, H-W., Maier, P. & Trinder, P. 10 Sep 2016 In : Concurrency and Computation : Practice and Experience. 28, 13, p. 3606-3636 33 p.

    Research output: Contribution to journalArticle

  2. S-crucial and bicrucial permutations with respect to squares

    Gent, I., Kitaev, S., Konovalov, A., Linton, S. & Nightingale, P. 3 Jun 2015 In : Journal of Integer Sequences. 18, 6, 22 p., 15.6.5

    Research output: Contribution to journalArticle

  3. Easy Composition of Symbolic Computation Software using SCSCP: A New Lingua Franca for Symbolic Computation

    Linton, S. A., Hammond, K., Konovalov, A., Brown, C. M., Trinder, P. W., Loidl, H-W., Horn, P. & Roozemond, D. Feb 2013 In : Journal of Symbolic Computation. 49, p. 95-119 15 p.

    Research output: Contribution to journalArticle

  4. UPCGAP: A UPC package for the GAP system

    Johnson, N., Konovalov, A., Janjic, V. & Linton, S. A. 2013 p. 217-221

    Research output: Contribution to conferencePaper

  5. Interfacing Coq + SSReflect with GAP

    Komendantsky, V., Konovalov, A. & Linton, S. A. 19 Sep 2012 In : Electronic Notes in Theoretical Computer Science. 285, 19, p. 17-28

    Research output: Contribution to journalArticle

Related by journal

  1. Condensation of Homomorphism Spaces

    Neunhoeffer, M., Lux, K. & Noeske, F. 1 May 2012 In : LMS Journal of Computation and Mathematics. 15, 19 p.

    Research output: Contribution to journalArticle

  2. Constructing maximal subgroups of orthogonal groups

    Holt, D. & Roney-Dougal, C. M. 12 May 2010 In : LMS Journal of Computation and Mathematics. 13, p. 164-191 31 p.

    Research output: Contribution to journalArticle

  3. Computing Minimal Polynomials of Matrices

    Neunhoeffer, M. & Praeger, C. E. Jan 2008 In : LMS Journal of Computation and Mathematics. 11, p. 252-279 28 p.

    Research output: Contribution to journalArticle

  4. Improved bounds for the spread of sporadic groups

    Holmes, P. E. & Bradley, J. D. 2007 In : LMS Journal of Computation and Mathematics. 10, p. 132-140

    Research output: Contribution to journalArticle

Related by journal

  1. LMS Journal of Computation and Mathematics (Journal)

    Roney-Dougal, C. M. (Editor)
    2009 → …

    Activity: Publication peer-review and editorial workEditor of research journal

ID: 18140655